# SDR DL76S050139

- Difficulty date: February 28, 2005
- Submitted: March 14, 2005
- Operation: Air carrier
- Aircraft: N135DL
- Make and model: Boeing 767332
- Aircraft serial: 25145
- Aircraft time: 44,181 hours, 20,971 cycles
- Engine: Ge CF680A2
- Engine time: 46,611 hours, 22,020 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Controller
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 46,611 hours, 22,020 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

NR 1 ENG WOULD NOT ACHIEVE T/O POWER WITH ANTI-ICE ON OR OFF.  RETURNED TO GATE.  REPLACED MAIN ENGINE CONTROLLER.
